| Catalog Number |
U35130415 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 01/2027).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the balloon delivery rod was allegedly found to be broken.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse 035 was returned for evaluation.A complete circumferential tear was noted to the catheter shaft from the distal tip.Due to the nature of the complaint, no functional testing was performed.Three photos were reviewed.The first photo shows a section of the ultraverse 035 device in its packaging hoop.The first and second photo shows a partial detachment (ie)., break in the catheter.The third photo shows the ultraverse 035 catheter packaging and labelling information lot number, expiration date are matched with information given in tw.Therefore, the investigation is confirmed for the reported break as the photos show a break in catheter shaft.Also, the investigation is confirmed for the identified detachment as the returned catheter shaft portion was completely detached in the visual analysis.A definitive root cause for the alleged break and identified detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.